# SDR MWEA060180

- Difficulty date: September 7, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 52,523 hours, 45,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779307
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT 2 EACH RIVETS AT Y 446 LONGERON 5 RIGHT.  FABRICATED AND INSTALLED RIVETS.
